Savage, J. C. (1972) Relation of corner frequency to fault dimensions. Journal of Geophysical Research, 77 (20) 3788-3795 doi:10.1029/jb077i020p03788
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Relation of corner frequency to fault dimensions | ||
Journal | Journal of Geophysical Research | ||
Authors | Savage, J. C. | Author | |
Year | 1972 (July 10) | Volume | 77 |
Issue | 20 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jb077i020p03788Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 788175 | Long-form Identifier | mindat:1:5:788175:0 |
GUID | 0 | ||
Full Reference | Savage, J. C. (1972) Relation of corner frequency to fault dimensions. Journal of Geophysical Research, 77 (20) 3788-3795 doi:10.1029/jb077i020p03788 | ||
Plain Text | Savage, J. C. (1972) Relation of corner frequency to fault dimensions. Journal of Geophysical Research, 77 (20) 3788-3795 doi:10.1029/jb077i020p03788 | ||
In | (1972, July) Journal of Geophysical Research Vol. 77 (20) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |